Georgia, 2016Drought in Georgia, November 1 to 30, 2016
November 1 to 30, 2016 · NWS FFC · 96 events in 95 counties and zones
The D4 Exceptional drought conditions rapidly worsened over Georgia through the month of November. By the end of the month, all but two counties in north and central Georgia were in the D2 Severe to D4 Exceptional drought area.
Every event with a place to put it; 96 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 96
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The D4 Exceptional drought conditions rapidly worsened over Georgia through the month of November. By the end of the month, all but two counties in north and central Georgia were in the D2 Severe to D4 Exceptional drought area. The drought conditions were greatly impacted by well below rainfall for the month, particularly across southern and eastern portions of the state. These areas only received 25 percent or less of the normal November rainfall.
The area was so dry, in fact, that Atlanta ended the record-breaking 43 days of no measurable rainfall on November 29. The previous record was in 1884. Rome broke the record with 61 days of no measurable rainfall on November 28 (previously set in 1897). The rainfall deficit for the previous 6 months worsened to 13 to 16 inches below normal across north and central Georgia.
The D2 Severe to D4 Extreme drought conditions encompassed an area north and west of a line from McRae, to Swainsboro, to Augusta. Although the drought conditions were at the peak at the end of November, the drought persisted through the end of the year and into 2017.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 31, 9:26 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 31, 9:26 PM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1026 PM EDT Mon Oct 31 2016
.UPDATE...
Current forecast in great shape and only some slight adjustments
to diurnal curve planned with this update.
&&
Deese
&&
.PREV DISCUSSION... /issued 731 PM EDT Mon Oct 31 2016/
PREV DISCUSSION... /issued 319 PM EDT Mon Oct 31 2016/
SHORT TERM /Tonight through Tuesday Night/...
A weak backdoor front is progged to move across the CWA tonight re-
enforcing the easterly flow at the surface. Some moisture is
associated with this front but only in the form of some clouds late
tonight over eastern GA. The clouds will dissipate but with a cool
east flow...temperatures across northeast GA should be closer to
normal than the rest of the CWA which will still see max temps into
the 80s. NAM MOS Guidance temps continue to excel for overnight lows
across the CWA and will lean heavily toward the MET guidance.
17
LONG TERM /Wednesday through Monday/...
No changes made to the long term forecast. Late week event still
looks faster in the latest model runs, with better chances of rain
(albeit slight chance) Thursday night and early Friday. Forecast
looks to be on track.
/Issued 407 AM EDT Mon Oct 31 2016/
Model consensus slightly more progressive with the Thursday
fropa...still moisture starved and having to bump down pops from
guidance blend given the forcing setup with trajectory out of NW.
Think will see a few isolated showers in far north Thursday
afternoon into early evening...then strong CAA behind and enhanced
gradient NW winds going into Friday. H5 ridge is quite impressive
as it amplifies up all the way into the Great Lakes west of the
area and unfortunately keeps us dry going into next week. Looks
like good bet for much of the CWA having dewpoints all the way
down into the 30s by the weekend. Friday thru Sunday should see
max temps near normal in the low to mid 70s and lows in mid to
upper 40s for many locations with strong radiational cooling
expected.
Baker
FIRE WEATHER...
High pressure will build into the region through Wednesday. This
will bring a cooler easterly flow along with an increase in
dewpoints. Temperatures will warm well into the 80s over central and
west Georgia and this is where humidities will fall to around 30
percent Tuesday afternoon. However in the cooler air over northeast
Georgia...humidities will remain above 50 percent. Higher dewpoints
will spread across the entire region Wednesday and this will keep
humidities above 40 percent Wednesday afternoon. Winds will be
easterly but remain below 10 mph.
17
CLIMATE...
Records for 10-31
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 84 1961 44 1993 67 1971 28 1917
1950 1919
1919
KATL 85 1961 41 1993 66 1971 29 1917
KCSG 88 1919 44 1993 71 1919 29 1954
KMCN 88 1950 46 1925 70 1971 30 1910
Records for 11-01
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 85 1961 47 1925 69 1971 29 1930
KATL 81 1974 42 1925 65 1971 30 1993
1961 1929 1890
1950 1878
KCSG 88 1926 51 1930 70 1971 29 1993
KMCN 88 1961 46 1925 70 1971 31 1993
1950 1930
AVIATION...
00Z UPDATE...
Continued VFR forecast in store for all but AHN where some low
level moisture will move in and allow for some MVFR cigs Tue
morning. Looking ahead...just outside this TAF cycle...there are
indications of a much more widespread MVFR/IFR event fro late Tue
night into Wed morning that will need to be looked at in
subsequent forecasts.
//ATL CONFIDENCE...00Z UPDATE...
High on all elements.
Deese
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 56 79 54 81 / 0 0 0 0
Atlanta 60 83 60 80 / 0 0 0 5
Blairsville 54 76 50 77 / 0 0 0 5
Cartersville 56 83 56 80 / 0 0 0 5
Columbus 58 86 58 82 / 0 0 0 5
Gainesville 57 77 56 79 / 0 0 0 5
Macon 52 83 55 82 / 0 0 0 5
Rome 52 85 55 81 / 0 0 0 5
Peachtree City 51 84 52 80 / 0 0 0 5
Vidalia 58 82 59 82 / 0 0 0 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...Deese
LONG TERM....BDL
AVIATION...DeeseHazardous weather outlook, Oct 31, 3:20 AM EST, 20 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT MON OCT 31 2016
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
420 AM EDT MON OCT 31 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FRONTAL SYSTEM
LOOKS TO PUSH THROUGH THE AREA THURSDAY AFTERNOON INTO EVENING...THOUGH
SHOULD BE MOSTLY DRY WITH JUST A SLIGHT CHANCE OF SHOWERS IN THE
NORTH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Drought, Wilkinson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Wilkinson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.802, -83.171 (the zone’s center; the record gives no point)
Drought, Wilkes
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Wilkes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.782, -82.743 (the zone’s center; the record gives no point)
Drought, Wilcox
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Wilcox forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 31.973, -83.432 (the zone’s center; the record gives no point)
Drought, Whitfield
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Whitfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
Drought, White
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- White forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
Drought, Wheeler
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Wheeler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.117, -82.725 (the zone’s center; the record gives no point)
Drought, Webster
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Webster forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.047, -84.551 (the zone’s center; the record gives no point)
Drought, Washington
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Washington forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.970, -82.796 (the zone’s center; the record gives no point)
Drought, Warren
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Warren forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.409, -82.677 (the zone’s center; the record gives no point)
Drought, Walton
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Walton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
Drought, Walker
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Walker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
Drought, Upson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Upson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.881, -84.299 (the zone’s center; the record gives no point)
Drought, Union
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Union forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
Drought, Twiggs
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Twiggs forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.667, -83.427 (the zone’s center; the record gives no point)
Drought, Troup
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Troup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.034, -85.028 (the zone’s center; the record gives no point)
Drought, Treutlen
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Treutlen forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.404, -82.567 (the zone’s center; the record gives no point)
Drought, Towns
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Towns forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
Drought, Telfair
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Telfair forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 31.930, -82.939 (the zone’s center; the record gives no point)
Drought, Taylor
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Taylor forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.556, -84.250 (the zone’s center; the record gives no point)
Drought, Taliaferro
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Taliaferro forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.566, -82.879 (the zone’s center; the record gives no point)
Drought, Talbot
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Talbot forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.700, -84.533 (the zone’s center; the record gives no point)
Drought, Sumter
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Sumter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.040, -84.197 (the zone’s center; the record gives no point)
Drought, Stewart
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Stewart forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.079, -84.835 (the zone’s center; the record gives no point)
Drought, Spalding
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Spalding forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.261, -84.284 (the zone’s center; the record gives no point)
Drought, South Fulton
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- South Fulton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Schley
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Schley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.262, -84.315 (the zone’s center; the record gives no point)
Drought, Rockdale
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Rockdale forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.654, -84.027 (the zone’s center; the record gives no point)
Drought, Putnam
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Putnam forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.322, -83.373 (the zone’s center; the record gives no point)
Drought, Pulaski
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Pulaski forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.232, -83.476 (the zone’s center; the record gives no point)
Drought, Polk
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Polk forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
Drought, Pike
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Pike forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.092, -84.389 (the zone’s center; the record gives no point)
Drought, Pickens
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Pickens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
Drought, Peach
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Peach forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.569, -83.827 (the zone’s center; the record gives no point)
Drought, Paulding
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Paulding forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
Drought, Oglethorpe
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Oglethorpe forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.881, -83.081 (the zone’s center; the record gives no point)
Drought, Oconee
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Oconee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
Drought, North Fulton
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- North Fulton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Newton
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Newton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
Drought, Muscogee
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Muscogee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.510, -84.877 (the zone’s center; the record gives no point)
Drought, Murray
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
Drought, Morgan
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Morgan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.591, -83.492 (the zone’s center; the record gives no point)
Drought, Monroe
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Monroe forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.014, -83.919 (the zone’s center; the record gives no point)
Drought, Meriwether
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Meriwether forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.041, -84.688 (the zone’s center; the record gives no point)
Drought, Marion
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Marion forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.353, -84.525 (the zone’s center; the record gives no point)
Drought, Madison
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
Drought, Macon
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Macon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.358, -84.042 (the zone’s center; the record gives no point)
Drought, Lumpkin
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Lumpkin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
Drought, Laurens
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Laurens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.464, -82.922 (the zone’s center; the record gives no point)
Drought, Lamar
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Lamar forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.077, -84.139 (the zone’s center; the record gives no point)
Drought, Jones
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Jones forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.025, -83.560 (the zone’s center; the record gives no point)
Drought, Johnson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Johnson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.702, -82.660 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.055, -82.418 (the zone’s center; the record gives no point)
Drought, Jasper
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Jasper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.316, -83.688 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
Drought, Houston
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Houston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.459, -83.666 (the zone’s center; the record gives no point)
Drought, Henry
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Henry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Drought, Heard
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Heard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.297, -85.128 (the zone’s center; the record gives no point)
Drought, Harris
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Harris forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.736, -84.909 (the zone’s center; the record gives no point)
Drought, Haralson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Haralson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.794, -85.211 (the zone’s center; the record gives no point)
Drought, Hancock
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Hancock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.270, -83.001 (the zone’s center; the record gives no point)
Drought, Hall
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Hall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
Drought, Gwinnett
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Gwinnett forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.962, -84.024 (the zone’s center; the record gives no point)
Drought, Greene
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.579, -83.167 (the zone’s center; the record gives no point)
Drought, Gordon
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Gordon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
Drought, Glascock
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Glascock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.229, -82.611 (the zone’s center; the record gives no point)
Drought, Gilmer
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Gilmer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
Drought, Forsyth
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Forsyth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
Drought, Floyd
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Floyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
Drought, Fayette
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Fayette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.414, -84.494 (the zone’s center; the record gives no point)
Drought, Fannin
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Fannin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
Drought, Emanuel
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Emanuel forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.590, -82.302 (the zone’s center; the record gives no point)
Drought, Douglas
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Douglas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
Drought, Dooly
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Dooly forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.157, -83.799 (the zone’s center; the record gives no point)
Drought, Dodge
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Dodge forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.172, -83.168 (the zone’s center; the record gives no point)
Drought, De Kalb
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- De Kalb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
Drought, Dawson
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Dawson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
Drought, Dade
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Dade forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
Drought, Crisp
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Crisp forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 31.923, -83.768 (the zone’s center; the record gives no point)
Drought, Crawford
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Crawford forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.715, -83.986 (the zone’s center; the record gives no point)
Drought, Coweta
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Coweta forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.354, -84.763 (the zone’s center; the record gives no point)
Drought, Cobb
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Cobb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
Drought, Clayton
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Clayton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.542, -84.358 (the zone’s center; the record gives no point)
Drought, Clarke
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Clarke forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
Drought, Cherokee
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Cherokee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Drought, Chattooga
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Chattooga forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
Drought, Chattahoochee
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Chattahoochee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.347, -84.787 (the zone’s center; the record gives no point)
Drought, Catoosa
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Catoosa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
Drought, Carroll
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Carroll forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Drought, Carroll
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Carroll forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Drought, Butts
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Butts forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.288, -83.957 (the zone’s center; the record gives no point)
Drought, Bleckley
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Bleckley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.434, -83.328 (the zone’s center; the record gives no point)
Drought, Bibb
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Bibb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.807, -83.698 (the zone’s center; the record gives no point)
Drought, Bartow
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Bartow forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Drought, Barrow
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Barrow forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.993, -83.713 (the zone’s center; the record gives no point)
Drought, Banks
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Banks forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
Drought, Baldwin
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Baldwin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.069, -83.250 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Georgia, November 1 to 30, 2016$8.5 million · 3 events
- Drought in Mississippi, November 1 to 30, 2016$1.5 million · 30 events
- Drought in Louisiana, November 1 to 30, 2016$500,000 · 5 events
- Drought in Tennessee, November 1 to 30, 201638 events
- Drought in Alabama, November 1 to 30, 201637 events
- Drought in Massachusetts, November 1 to 30, 201622 events
- Drought in Kentucky, November 1 to 30, 201622 events
- Drought in Mississippi, November 1 to 30, 201618 events
- Drought in Alabama, November 1 to 30, 201614 events
- Drought in North Carolina, November 1 to 30, 201613 events
- Drought in Alabama, November 1 to 30, 201611 events
- Drought in Missouri, November 1 to 30, 201611 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 671937, 671938, 671939, 671940, 671941, 671942, 671943, 671944, 671948, 671949, 671950, 671951, 671952, 671954, 671955, 671956, 671957, 671958, 671959, 671960, 671961, 671962, 671963, 671964, 671966, 671968, 671971, 671974, 671976, 671978, 671979, 671980, 671981, 671982, 671983, 671984, 671991, 671992, 671993, 671994, and more.